Filters : "Mota, Guilherme Oliveira" Removed: "University of Cambridge - Department of Pure Mathematics and Mathematical Statistics" "regularity lemma" Limpar

Filters



Refine with date range


  • In: Mathematical Proceedings of the Cambridge Philosophical Society. Unidade: IME

    Subjects: Grafos Aleatórios, Combinatória Probabilística

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; SCHACHT, Mathias. Monochromatic trees in random graphs. Mathematical Proceedings of the Cambridge Philosophical Society, Cambridge, Cambridge University Press, v. 166, n. 1, p. 191-208, 2019. Disponível em: < https://dx.doi.org/10.1017/S0305004117000846 > DOI: 10.1017/S0305004117000846.
    • APA

      Kohayakawa, Y., Mota, G. O., & Schacht, M. (2019). Monochromatic trees in random graphs. Mathematical Proceedings of the Cambridge Philosophical Society, 166( 1), 191-208. doi:10.1017/S0305004117000846
    • NLM

      Kohayakawa Y, Mota GO, Schacht M. Monochromatic trees in random graphs [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 166( 1): 191-208.Available from: https://dx.doi.org/10.1017/S0305004117000846
    • Vancouver

      Kohayakawa Y, Mota GO, Schacht M. Monochromatic trees in random graphs [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 166( 1): 191-208.Available from: https://dx.doi.org/10.1017/S0305004117000846
  • In: Acta mathematica Universitatis Comenianae. Unidade: IME

    Subjects: Teoria Dos Grafos

    PrivateOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERGER, Sören; KOHAYAKAWA, Yoshiharu; MAESAKA, Giulia Satiko; et al. The size-Ramsey number of powers of bounded degree trees. Acta mathematica Universitatis Comenianae, Bratislava, Bratislava Ústav aplikovanej matematiky Fakulty matematiky, fyziky a informatiky Univerzity Komenského, v. 88, n. 3, p. 451-456, 2019. Disponível em: < http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281 >.
    • APA

      Berger, S., Kohayakawa, Y., Maesaka, G. S., Martins, T., Mendonça, W., Mota, G. O., & Parczyk, O. (2019). The size-Ramsey number of powers of bounded degree trees. Acta mathematica Universitatis Comenianae, 88( 3), 451-456. Recuperado de http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
    • NLM

      Berger S, Kohayakawa Y, Maesaka GS, Martins T, Mendonça W, Mota GO, Parczyk O. The size-Ramsey number of powers of bounded degree trees [Internet]. Acta mathematica Universitatis Comenianae. 2019 ; 88( 3): 451-456.Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
    • Vancouver

      Berger S, Kohayakawa Y, Maesaka GS, Martins T, Mendonça W, Mota GO, Parczyk O. The size-Ramsey number of powers of bounded degree trees [Internet]. Acta mathematica Universitatis Comenianae. 2019 ; 88( 3): 451-456.Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
  • In: Random Structures & Algorithms. Unidade: IME

    Subjects: Teoria Dos Grafos

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BEDENKNECHT, Wiebke; HAN, Jie; KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. Random Structures & Algorithms, New York, Wiley, v. 55, n. 4, p. 795-807, 2019. Disponível em: < https://doi.org/10.1002/rsa.20885 > DOI: 10.1002/rsa.20885.
    • APA

      Bedenknecht, W., Han, J., Kohayakawa, Y., & Mota, G. O. (2019). Powers of tight Hamilton cycles in randomly perturbed hypergraphs. Random Structures & Algorithms, 55( 4), 795-807. doi:10.1002/rsa.20885
    • NLM

      Bedenknecht W, Han J, Kohayakawa Y, Mota GO. Powers of tight Hamilton cycles in randomly perturbed hypergraphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 795-807.Available from: https://doi.org/10.1002/rsa.20885
    • Vancouver

      Bedenknecht W, Han J, Kohayakawa Y, Mota GO. Powers of tight Hamilton cycles in randomly perturbed hypergraphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 795-807.Available from: https://doi.org/10.1002/rsa.20885
  • In: Journal of Graph Theory. Unidade: IME

    Subjects: Teoria Dos Grafos, Grafos Aleatórios

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; KONSTADINIDIS, Pavlos Bahia; MOTA, Guilherme Oliveira. On an anti-Ramsey threshold for sparse graphs with one triangle. Journal of Graph Theory, Hoboken, v. 87, n. 2, p. 176-187, 2018. Disponível em: < https://dx.doi.org/10.1002/jgt.22150 > DOI: 10.1002/jgt.22150.
    • APA

      Kohayakawa, Y., Konstadinidis, P. B., & Mota, G. O. (2018). On an anti-Ramsey threshold for sparse graphs with one triangle. Journal of Graph Theory, 87( 2), 176-187. doi:10.1002/jgt.22150
    • NLM

      Kohayakawa Y, Konstadinidis PB, Mota GO. On an anti-Ramsey threshold for sparse graphs with one triangle [Internet]. Journal of Graph Theory. 2018 ; 87( 2): 176-187.Available from: https://dx.doi.org/10.1002/jgt.22150
    • Vancouver

      Kohayakawa Y, Konstadinidis PB, Mota GO. On an anti-Ramsey threshold for sparse graphs with one triangle [Internet]. Journal of Graph Theory. 2018 ; 87( 2): 176-187.Available from: https://dx.doi.org/10.1002/jgt.22150
  • In: European Journal of Combinatorics. Unidade: IME

    Subjects: Teoria Dos Grafos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; SCHACHT, Mathias; TARAZ, Anusch. Counting results for sparse pseudorandom hypergraphs I. European Journal of Combinatorics, London, v. 65, p. 276-287, 2017. Disponível em: < https://dx.doi.org/10.1016/j.ejc.2017.04.008 > DOI: 10.1016/j.ejc.2017.04.008.
    • APA

      Kohayakawa, Y., Mota, G. O., Schacht, M., & Taraz, A. (2017). Counting results for sparse pseudorandom hypergraphs I. European Journal of Combinatorics, 65, 276-287. doi:10.1016/j.ejc.2017.04.008
    • NLM

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. Counting results for sparse pseudorandom hypergraphs I [Internet]. European Journal of Combinatorics. 2017 ; 65 276-287.Available from: https://dx.doi.org/10.1016/j.ejc.2017.04.008
    • Vancouver

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. Counting results for sparse pseudorandom hypergraphs I [Internet]. European Journal of Combinatorics. 2017 ; 65 276-287.Available from: https://dx.doi.org/10.1016/j.ejc.2017.04.008
  • In: Anais. Conference title: Congresso da Sociedade Brasileira de Computação - CSBC. Unidade: IME

    Subjects: Teoria Da Computação, Grafos Aleatórios

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CLEMENS, Dennis; JENSSEN, Matthew; KOHAYAKAWA, Yoshiharu; et al. Número de Ramsey relativo a arestas de potências de caminhos. Anais.. São Paulo: Sociedade Brasileira de Computação, 2017.Disponível em: .
    • APA

      Clemens, D., Jenssen, M., Kohayakawa, Y., Morrison, N., Mota, G. O., Reding, D., & Roberts, B. (2017). Número de Ramsey relativo a arestas de potências de caminhos. In Anais. São Paulo: Sociedade Brasileira de Computação. Recuperado de http://csbc2017.mackenzie.br/anais
    • NLM

      Clemens D, Jenssen M, Kohayakawa Y, Morrison N, Mota GO, Reding D, Roberts B. Número de Ramsey relativo a arestas de potências de caminhos [Internet]. Anais. 2017 ;Available from: http://csbc2017.mackenzie.br/anais
    • Vancouver

      Clemens D, Jenssen M, Kohayakawa Y, Morrison N, Mota GO, Reding D, Roberts B. Número de Ramsey relativo a arestas de potências de caminhos [Internet]. Anais. 2017 ;Available from: http://csbc2017.mackenzie.br/anais
  • In: European Journal of Combinatorics. Unidade: IME

    Subjects: Teoria Dos Grafos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; SCHACHT, Mathias; TARAZ, Anusch. Counting results for sparse pseudorandom hypergraphs II. European Journal of Combinatorics, London, v. 65, p. 288-301, 2017. Disponível em: < https://dx.doi.org/10.1016/j.ejc.2017.04.007 > DOI: 10.1016/j.ejc.2017.04.007.
    • APA

      Kohayakawa, Y., Mota, G. O., Schacht, M., & Taraz, A. (2017). Counting results for sparse pseudorandom hypergraphs II. European Journal of Combinatorics, 65, 288-301. doi:10.1016/j.ejc.2017.04.007
    • NLM

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. Counting results for sparse pseudorandom hypergraphs II [Internet]. European Journal of Combinatorics. 2017 ; 65 288-301.Available from: https://dx.doi.org/10.1016/j.ejc.2017.04.007
    • Vancouver

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. Counting results for sparse pseudorandom hypergraphs II [Internet]. European Journal of Combinatorics. 2017 ; 65 288-301.Available from: https://dx.doi.org/10.1016/j.ejc.2017.04.007
  • Unidade: IME

    Subjects: Ciencia Da Computacao

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BASTOS, Antonio Josefran de Oliveira; MOTA, Guilherme Oliveira. Circuitos hamiltonianos em hipergrafos e densidades de subpermutações. 2016.Universidade de São Paulo, São Paulo, 2016. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45134/tde-06092017-192427/ >.
    • APA

      Bastos, A. J. de O., & Mota, G. O. (2016). Circuitos hamiltonianos em hipergrafos e densidades de subpermutações. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45134/tde-06092017-192427/
    • NLM

      Bastos AJ de O, Mota GO. Circuitos hamiltonianos em hipergrafos e densidades de subpermutações [Internet]. 2016 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45134/tde-06092017-192427/
    • Vancouver

      Bastos AJ de O, Mota GO. Circuitos hamiltonianos em hipergrafos e densidades de subpermutações [Internet]. 2016 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45134/tde-06092017-192427/
  • In: Electronic Notes in Discrete Mathematics. Conference title: Latin-American Algorithms, Graphs and Optimization Symposium - LAGOS. Unidade: IME

    Subjects: Teoria Dos Grafos, Combinatória

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOTLER, F; MOTA, Guilherme Oliveira; OSHIRO, Marcio Takashi Iura; WAKABAYASHI, Yoshiko. Decompositions of highly connected graphs into paths of length five. Electronic Notes in Discrete Mathematics[S.l: s.n.], 2015.Disponível em: DOI: 10.1016/j.endm.2015.07.036.
    • APA

      Botler, F., Mota, G. O., Oshiro, M. T. I., & Wakabayashi, Y. (2015). Decompositions of highly connected graphs into paths of length five. Electronic Notes in Discrete Mathematics. Amsterdam. doi:10.1016/j.endm.2015.07.036
    • NLM

      Botler F, Mota GO, Oshiro MTI, Wakabayashi Y. Decompositions of highly connected graphs into paths of length five [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; 50 211-216.Available from: http://dx.doi.org/10.1016/j.endm.2015.07.036
    • Vancouver

      Botler F, Mota GO, Oshiro MTI, Wakabayashi Y. Decompositions of highly connected graphs into paths of length five [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; 50 211-216.Available from: http://dx.doi.org/10.1016/j.endm.2015.07.036
  • In: Electronic Notes in Discrete Mathematics. Conference title: Latin-American Algorithms, Graphs and Optimization Symposium - LAGOS. Unidade: IME

    Subjects: Teoria Dos Grafos, Combinatória

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; SCHACHT, Mathias; TARAZ, Anusch. A counting lemma for sparse pseudorandom hypergraphs. Electronic Notes in Discrete Mathematics[S.l: s.n.], 2015.Disponível em: .
    • APA

      Kohayakawa, Y., Mota, G. O., Schacht, M., & Taraz, A. (2015). A counting lemma for sparse pseudorandom hypergraphs. Electronic Notes in Discrete Mathematics. Amsterdam. Recuperado de http://dx.doi.org/10.1016/j.endm.2015.07.070
    • NLM

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. A counting lemma for sparse pseudorandom hypergraphs [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; 50 421-426.Available from: http://dx.doi.org/10.1016/j.endm.2015.07.070
    • Vancouver

      Kohayakawa Y, Mota GO, Schacht M, Taraz A. A counting lemma for sparse pseudorandom hypergraphs [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; 50 421-426.Available from: http://dx.doi.org/10.1016/j.endm.2015.07.070
  • In: Electronic Journal of Combinatorics. Unidade: IME

    Subjects: Combinatória, Teoria Dos Grafos, Grafos Aleatórios

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; PARENTE, Roberto Freitas. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics, San Marcos, v. 21, n. 1, 2014.
    • APA

      Allen, P., Kohayakawa, Y., Mota, G. O., & Parente, R. F. (2014). On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics, 21( 1).
    • NLM

      Allen P, Kohayakawa Y, Mota GO, Parente RF. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics. 2014 ; 21( 1):
    • Vancouver

      Allen P, Kohayakawa Y, Mota GO, Parente RF. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics. 2014 ; 21( 1):
  • In: Proceedings. Conference title: IEEE International Conference on Bioinformatics and Bioengineering - BIBE. Unidades: IME, FM

    Subjects: Bioinformática, Computação Aplicada, Aprendizado Computacional, Genética

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, Leandro de Araújo; SIMÕES, Sérgio Nery; HASHIMOTO, Ronaldo Fumio; et al. Network-based disease gene prioritization by hitting time analysis. Anais.. Los Alamitos: IEEE, 2014.Disponível em: DOI: 10.1109/BIBE.2014.22.
    • APA

      Lima, L. de A., Simões, S. N., Hashimoto, R. F., Martins Júnior, D. C., Brentani, H., & Mota, G. O. (2014). Network-based disease gene prioritization by hitting time analysis. In Proceedings. Los Alamitos: IEEE. doi:10.1109/BIBE.2014.22
    • NLM

      Lima L de A, Simões SN, Hashimoto RF, Martins Júnior DC, Brentani H, Mota GO. Network-based disease gene prioritization by hitting time analysis [Internet]. Proceedings. 2014 ;Available from: http://dx.doi.org/10.1109/BIBE.2014.22
    • Vancouver

      Lima L de A, Simões SN, Hashimoto RF, Martins Júnior DC, Brentani H, Mota GO. Network-based disease gene prioritization by hitting time analysis [Internet]. Proceedings. 2014 ;Available from: http://dx.doi.org/10.1109/BIBE.2014.22
  • In: European Journal of Combinatorics. Unidade: IME

    Subjects: Combinatória, Grafos Aleatórios

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; KONSTADINIDIS, Pavlos B; MOTA, Guilherme Oliveira. On an anti-Ramsey threshold for random graphs. European Journal of Combinatorics, London, v. 40, p. 26-41, 2014. Disponível em: < http://dx.doi.org/10.1016/j.ejc.2014.02.004 > DOI: 10.1016/j.ejc.2014.02.004.
    • APA

      Kohayakawa, Y., Konstadinidis, P. B., & Mota, G. O. (2014). On an anti-Ramsey threshold for random graphs. European Journal of Combinatorics, 40, 26-41. doi:10.1016/j.ejc.2014.02.004
    • NLM

      Kohayakawa Y, Konstadinidis PB, Mota GO. On an anti-Ramsey threshold for random graphs [Internet]. European Journal of Combinatorics. 2014 ; 40 26-41.Available from: http://dx.doi.org/10.1016/j.ejc.2014.02.004
    • Vancouver

      Kohayakawa Y, Konstadinidis PB, Mota GO. On an anti-Ramsey threshold for random graphs [Internet]. European Journal of Combinatorics. 2014 ; 40 26-41.Available from: http://dx.doi.org/10.1016/j.ejc.2014.02.004
  • Unidade: IME

    Subjects: Combinatória

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOTA, Guilherme Oliveira; KOHAYAKAWA, Yoshiharu. Dois resultados em combinatória contemporânea. 2013.Universidade de São Paulo, São Paulo, 2013. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45134/tde-31102013-110457 >.
    • APA

      Mota, G. O., & Kohayakawa, Y. (2013). Dois resultados em combinatória contemporânea. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45134/tde-31102013-110457
    • NLM

      Mota GO, Kohayakawa Y. Dois resultados em combinatória contemporânea [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45134/tde-31102013-110457
    • Vancouver

      Mota GO, Kohayakawa Y. Dois resultados em combinatória contemporânea [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45134/tde-31102013-110457
  • In: Electronic Notes in Discrete Mathematics. Unidade: IME

    Subjects: Teoria Dos Grafos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; PARENTE, Roberto Freitas. A note on counting orientations. Electronic Notes in Discrete Mathematics, Amsterdam, Elsevier, v. 37, p. 1-8, 2011. Disponível em: < http://dx.doi.org/10.1016/j.endm.2011.05.002 > DOI: 10.1016/j.endm.2011.05.002.
    • APA

      Kohayakawa, Y., Mota, G. O., & Parente, R. F. (2011). A note on counting orientations. Electronic Notes in Discrete Mathematics, 37, 1-8. doi:10.1016/j.endm.2011.05.002
    • NLM

      Kohayakawa Y, Mota GO, Parente RF. A note on counting orientations [Internet]. Electronic Notes in Discrete Mathematics. 2011 ; 37 1-8.Available from: http://dx.doi.org/10.1016/j.endm.2011.05.002
    • Vancouver

      Kohayakawa Y, Mota GO, Parente RF. A note on counting orientations [Internet]. Electronic Notes in Discrete Mathematics. 2011 ; 37 1-8.Available from: http://dx.doi.org/10.1016/j.endm.2011.05.002


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020